# SDR MK1Y20200731008

- Difficulty date: July 31, 2020
- Submitted: July 31, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 101,717 hours, 16,498 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT NOSE GEAR WHEEL WELL ON TEE CHORD AT STA 287, RBL 25, WL 174.
